Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

April Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the April 2021 Edition of the journal. The last date of research paper submission is March 15, 2021.

Some Results Associated With K-Hypergeometric Functions

Vinita Gupta, Mukul Bhatt Published in Algorithms

IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization
Year of Publication: 2015
© 2015 by IJAIS Journal
Download full text
  1. Vinita Gupta and Mukul Bhatt. Article: Some Results Associated With K-Hypergeometric Functions. IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization ICWCCV 2015(3):29-31, September 2015. BibTeX

    @article{key:article,
    	author = "Vinita Gupta and Mukul Bhatt",
    	title = "Article: Some Results Associated With K-Hypergeometric Functions",
    	journal = "IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization",
    	year = 2015,
    	volume = "ICWCCV 2015",
    	number = 3,
    	pages = "29-31",
    	month = "September",
    	note = "Published by Foundation of Computer Science, New York, USA"
    }
    

Abstract

An integral representation of some generalized k-hypergeometric functions (introduced by Mubeen and Habibullah) is used to develop some new results of k-hypergeometric functions assuming different values of m in generalized k-hypergeometric functions. k-beta transform of k-hypergeometric functions is also obtained by using k-beta functions introduced by Diaz et al.

Reference

  1. K. A. Driver and S. J. Johnston (2006), An integral representation of some hypergeometric functions, Electronic Transactions on Numerical Analysis, 25, 115-120.
  2. R. Diaz, and E. Pariguan (2007), On hypergeometric functions and Pochhammer k-symbol, Divulgaciones Matemticas, 15, 179-192.
  3. R. Diaz, and C. Teruel (2005), q; k-Generalized gamma and beta functions, Journal of Nonlinear Mathematical Physics, 12, 118-134.
  4. R. Diaz, C. Ortiz, and E. Pariguan (2010), On the kgamma qdistribution, Central European Journal of Mathematics, 8, 448-458.
  5. M. Mansour (2009), Determining the k-generalized gamma function by functional equations,Int. J. Contemp. Math. Sciences, 4, 1037-1042.
  6. C. G. Kokologiannaki (2010), Properties and inequalities of generalized k-gamma, beta and zeta functions, Int. J. Contemp. Math. Sciences, 5, 653-660.
  7. V. Krasniqi (2010), A limit for the k-gamma and k-beta function, Int. Math. Forum, 5, 1613-1617.
  8. V. Krasniqi (2010), Inequalities and monotonicity for the ration of k-gamma function, Scientia Magna, 6, 40-45.
  9. F. Merovci(2010), Power product inequalities for the
  10. k-gamma function, Int. J. Math. Analysis, 4, 1007-1012.
  11. S. Mubeen, and G. M. Habibullah (2012), An integral representation of some k-hypergeometric functions,
  12. International Mathematical Forum, 7, 203-207.
  13. S. Mubeen (2012), k-Analogue of Kummer's first formula, Journal of Inequalities and Special Functions, 3, 41-44.
  14. S. Mubeen (2013), Solution of Some Integral Equations Involving Confluent k-Hypergeometric Functions, Applied Mathematics, 4, 9-11.
  15. E. D. Rainville(1965), Special Functions, The Macmillan Company, New York.
  16. E. Pariguan, R. Diaz(2007), On hypergeometric functions and pochhammer k-symbol, Divulgaciones Matematicas,15,179-192.
  17. S. J. Lucy(1966), Generalized Hypergeometric Functions, Cambridge University Press.

Keywords

k-gamma function, k-beta function, hypergeometric functions, generalized k-hypergeometric functions, k-beta transform